Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Absolutely torsion-free rings


Author: Robert A. Rubin
Journal: Bull. Amer. Math. Soc. 78 (1972), 854-856
MSC (1970): Primary 16A08; Secondary 16A14
DOI: https://doi.org/10.1090/S0002-9904-1972-13060-X
MathSciNet review: 0299635
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. O. Goldman, Rings and modules of quotients, J. Algebra 13 (1969), 10-47. MR 39 #6914. MR 245608
  • 2. L. Silver, Noncommutative localization and applications, J. Algebra 7 (1967), 44-76. MR 36 #205. MR 217114
  • 3. Y. Utumi, On quotient rings, Osaka Math. J. 8 (1956), 1-18. MR 18, 7. MR 78966

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A08, 16A14

Retrieve articles in all journals with MSC (1970): 16A08, 16A14


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13060-X

American Mathematical Society